The Halton sequence and its discrepancy in the Cantor expansion



Haddley, Alena, Lertchoosakul, Poj and Nair, Radhakrishnan
(2017) The Halton sequence and its discrepancy in the Cantor expansion. PERIODICA MATHEMATICA HUNGARICA, 75 (1). 128 - 141.

[img] Text
HaltonSequencesDiscrepancy01.pdf - Accepted Version

Download (333kB)
Item Type: Article
Uncontrolled Keywords: Cantor expansion, Halton sequences, Hammersley point sets, Low-discrepancy sequences, Pseudorandom numbers, van der Corput sequences
Depositing User: Symplectic Admin
Date Deposited: 25 Jul 2016 16:16
Last Modified: 17 Sep 2021 02:10
DOI: 10.1007/s10998-016-0169-5
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3002524